View Single Post
Old April 6th, 2017, 01:40 AM   #1
Kooy
Member
 
Kooy's Forum Picture
 
Join Date: April 3, 2017
Gender: Cisgender Male
Default Concerta, Aspburgers, and anorexia?

One side effect to Methylphenidate is it can supress your appetite. I have had appetite ishues before but it was before i was taking a stimulant. Texture and look, along with smell and ofcorse taste all factor, to say im picky is an undstatment because what i can handle changes so i can like it one day and not the next, that would be on the Aspburgers (apparently). Back to the stimulant. I never had many issues before. Actually i will get in a state where I don't want to eat. Not because I mentally say no but physically. I'll be hungry, and when i start to eat i just cant. Its odd. I suddenly feel stuffed and I maybe only managed to force my self to eat a small sample, if that. If force my self to do more id thow up. (I know i have some sort of eating disorder but I don't think i fit anorexia unless this is all souly the medication and the Aspburgers) instead of calories i stress more for the higer fatty stuff and avoid the a "survival state" but just barely because i can go a few days without even thinking to eat. I know its bad but id like my bmi to be 16.0 at most. I get spikes whee i loose alot of waighed in short amount of time. 11 days to 3 weeks i lost 50. Im being taken off my stimulate temporarily to see if that would help me start helping. And im still trying to loose even though my bmi is 23.1 i don't think my "goal" is acceptable so atleast 19 or 20 would be a cut off..

Im having issues again... I binged one dayband have refused to eat for 2 days since....



Fallow the raven to find the wolf

Last edited by Kooy; April 24th, 2017 at 10:23 PM. Reason: Update
Kooy is offline   Reply With Quote